Translator Disclaimer
Fall 2012 Some special cases of the Eisenbud–Green–Harris conjecture
Ri-Xiang Chen
Illinois J. Math. 56(3): 661-675 (Fall 2012). DOI: 10.1215/ijm/1391178543

Abstract

In this paper, we prove some special cases of the Eisenbud–Green–Harris Conjecture, which characterizes the Hilbert functions of homogeneous ideals containing a regular sequence in the polynomial ring.

Citation

Download Citation

Ri-Xiang Chen. "Some special cases of the Eisenbud–Green–Harris conjecture." Illinois J. Math. 56 (3) 661 - 675, Fall 2012. https://doi.org/10.1215/ijm/1391178543

Information

Published: Fall 2012
First available in Project Euclid: 31 January 2014

zbMATH: 1295.13024
MathSciNet: MR3161346
Digital Object Identifier: 10.1215/ijm/1391178543

Subjects:
Primary: 13D40

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.56 • No. 3 • Fall 2012
Back to Top